Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Shaking uncontrollably, reigers post incomplete enteroscopy, under anaesthesia propohol. Causes?

An hour after returning home from an incomplete enteroscopy/ colonoscopy under the anesthesia propophol my husband began shaking uncontrolably & I couldn t get him warmed up. The coffee didn t stay down, etc. Ambulance-hospital admittance for aspiration pneumonia/IV antbiotics, etc. We were told the shaking was most likely Reigers. What is it & why did it happen?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Allergist and Immunologist 's  Response
the anasthesia medicines used can sometime react and this cause the problems
you need to counter the effect of medicines and doctors know how to come out of the allergic effect of medicines which were used during anaesthesia
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor